Hydrochlorothiazide recreational

Common Questions and Answers about Hydrochlorothiazide recreational

diovan

37 year old woman, obese, no alcohol, no tobacco, limited caffeine, no recreational drugs, mild hypertension and rheumatoid arthritis for 15+ years. Currently on prednisone for RA. (5 mg, 2x day) and hydrochlorothiazide for BP. Slight numbness on left side of face and arm. Some vertigo and nausea. Some diarrhea. Onset 2/14. Trip to ER, CAT scan clear, MRI clear, EKG and telemetry good, heart is normal sized?
I have mid back pain and it seems to radiate to my chest cavity and my stomach area. I also have a fatty liver that's just been diagnosed and I also have anemia. I used to be a heavy drinker for about 20 years and off and on for the past 10 years. More off than on but I occasionally binged drink. I have made it a priority to finally stop drinking for good as I am now 43 years old and have two young children.
For The Past 3 1/2 years I've been having similar symptoms and every time I go to the emergency room, no one knows what to do and they basically humilate me in their doctors notes because of recreational drugs detected in my blood at the time, but no longer. (I'm now totally sober). I have excruciating stabbing jolts of pain that feel as though someone is inside my head with a hammer and spike. the hammering is in sync with the beat of the heart.
I ask because I actually have slightly high blood pressure, but because it's not that bad and I'm only in my 30s, my doc has actually already prescribed me a mild BP med called hydrochlorothiazide, which is basically a diarrhetic, thus clearing the body of excess fluids and therefore reducing my BP to a healthy level. I just wonder if clonodine works via the same mechanisms and so I could just use that instead.
For The Past 3 1/2 years I've been having similar symptoms and every time I go to the emergency room, no one knows what to do and they basically humilate me in their doctors notes because of recreational drugs detected in my blood at the time, but no longer. (I'm now totally sober). I have excruciating stabbing jolts of pain that feel as though someone is inside my head with a hammer. the hammering is in sync with the beat of the heart.
MedHelp Health Answers